Pedro A. García-Sánchez
Pedro A. García-Sánchez
Departamento de Álgebra - Universidad de Granada
Bestätigte E-Mail-Adresse bei ugr.es - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Numerical semigroups
JC Rosales, PA García-Sánchez
Springer Science & Business Media, 2009
632*2009
Finitely generated commutative monoids
JC Rosales, PA García-Sánchez
Nova Publishers, 1999
2311999
numericalsgps, a GAP package for numerical semigroups
M Delgado, PA García-Sánchez
ACM Communications in Computer Algebra 50 (1), 12-24, 2016
154*2016
CSpace: An integrated workplace for the graphical and algebraic analysis of phase assemblages on 32-bit Wintel platforms
RL Torres-Roldan, A Garcia-Casco, PA Garcia-Sanchez
Computers & Geosciences 26 (7), 779-793, 2000
1272000
Irreducible numerical semigroups
JC Rosales, PA García-Sánchez
Numerical Semigroups, 33-55, 2009
832009
The catenary and tame degree in finitely generated commutative cancellative monoids
ST Chapman, PA García-Sánchez, D Llena, V Ponomarenko, JC Rosales
manuscripta mathematica 120 (3), 253-264, 2006
792006
The catenary and tame degree of numerical monoids
ST Chapman, PA García-Sánchez, D Llena
Walter de Gruyter GmbH & Co. KG 21 (1), 117-129, 2009
712009
Arf numerical semigroups
JC Rosales, PA Garcıa-Sánchez, JI Garcıa-Garcıa, MB Branco
Journal of Algebra 276 (1), 3-12, 2004
702004
Semigroup-theoretical characterizations of arithmetical invariants with applications to numerical monoids and Krull monoids
V Blanco, PA García-Sánchez, A Geroldinger
Illinois Journal of Mathematics 55 (4), 1385-1414, 2011
682011
Numerical semigroups and applications
A Assi, M D'Anna, PA García-Sánchez
Springer Nature, 2020
652020
Fundamental gaps in numerical semigroups
JC Rosales, PA Garcıa-Sánchez, JI Garcıa-Garcıa, JAJ Madrid
Journal of pure and applied algebra 189 (1-3), 301-313, 2004
642004
Systems of inequalities and numerical semigroups
JC Rosales, PA García-Sánchez, JI García-García, MB Branco
Journal of the London Mathematical Society 65 (3), 611-623, 2002
602002
The oversemigroups of a numerical semigroup
JC Rosales, PA García-Sánchez, JI García-García, JAJ Madrid
Semigroup Forum 67 (1), 145-158, 2003
592003
Proportionally modular Diophantine inequalities
JC Rosales, PA Garcıa-Sánchez, JI Garcıa-Garcıa, JM Urbano-Blanco
Journal of Number Theory 103 (2), 281-294, 2003
582003
On numerical semigroups
JC Rosales
Semigroup Forum 52 (1), 307-318, 1996
521996
Numerical semigroups generated by intervals
PA García-Sánchez, JC Rosales
Pacific Journal of Mathematics 191 (1), 75-83, 1999
441999
Uniquely presented finitely generated commutative monoids
P García-Sánchez, I Ojeda
Pacific journal of mathematics 248 (1), 91-105, 2010
402010
Numerical semigroups with embedding dimension three
JC Rosales, PA García-Sáanchez
Archiv der Mathematik 83 (6), 488-496, 2004
402004
On complete intersection affine semigroups
JC Rosales, PA García-Sánchez
Communications in Algebra 23 (14), 5395-5412, 1995
351995
On the delta set and the Betti elements of a BF-monoid
ST Chapman, PA García-Sánchez, D Llena, A Malyshev, D Steinberg
Arabian Journal of Mathematics 1 (1), 53-61, 2012
342012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20